Piriton Tablets - 500 Tablets - Chlorphenamine - Allergy / Hayfever Relief UK-

Piriton Tablets – Chlorphenamine 4mg | Allergy Relief. Piriton Tablets contain chlorphenamine maleate, an antihistamine used to help relieve symptoms of allergies. Active ingredient: Chlorphenamine Maleate 4mg.

eBay